# SDR RAIA00807015

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 5574 - RIC - DURING LANDING AT 50 FT ALTITUDE, THE CREW REPORTED THAT THE PLANE YAWED TO THE LT WITH A 15-20 DEGREE ROLL TO THE LT.  NO WIND GUST REPORTED.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE AUTOPILOT SYSTEM AND PERFORMED A DETAILED VISUAL INSPECTION OF ALL THE FLIGHT CONTROL SURFACES.  IN ADDITION, THE AIRCRAFT HAS HAD A MAINTENANCE CHECK FLIGHT.  NO DEFECTS NOTED DURING ALL PHASES OF INSPECTION AND FLIGHT CHECK.  (A)
